sc9000 NO!! CHECK WITH YOUR DOCTOR there is a major drug Interaction and a chance of seizures with this combination along with other stuff,Check with the doctor first and see what he or she says are they both being prescribed by the same doctor and even if so you point the Interaction out to them. Chuck1957 Here is a copy and paste of the MAJOR/interaction and what it says about these two medications. ((Interactions between your selected drugs
Applies to: Contrave (bupropion / naltrexone), Adderall (amphetamine / dextroamphetamine)
Talk to your doctor before using buPROPion together with amphetamine. Combining these medications may increase the risk of seizures, which may occur rarely with either medication. In addition, buPROPion can increase the blood levels of amphetamine, which may increase other side effects. You may be more likely to experience seizures with these medications if you are elderly, undergoing alcohol or drug withdrawal, have a history of seizures, or have a condition affecting the central nervous system such as a brain tumor or head trauma. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. You should avoid or limit the use of alcohol during treatment. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.)))
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone taken Adderall immediate release for several years then switch to Adderrall XR? If so, h?
Posted 15 Aug 2009 • 1 answer
Posted 2 Jan 2010 • 1 answer
Posted 8 Dec 2013 • 2 answers
Contrave and Adderall combo. Has anyone tried this? Any interactions to be weary of (besides common?
Posted 15 Apr 2015 • 1 answer
Posted 28 Sep 2015 • 3 answers